advertisement
Question
Posted by: V | 2005/11/27

Using Ovral

Hi

I have been using Ovral for about 3 months now, they have been prescribed since I have an hormone imbalance. Previously I was using Triphasal because of painful periods. I have noticed that I still suffer with quiet severe pain during my period, is this stress related or should I change my pill?
And also I have these hormonal blemishes on my skin that never seem to clear up, they keep reoccurring, any suggestions on what I should use? The blemishes are like a pigmentation and it seems darken during my menstruation cycle.

Thanking You
V

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The blemishes are probably related to the Pill. You could try using Skinoren cream and a good sunblock. If the Ovral does not relieve the period pains, changing pill is unlikely to help. Try Ponstan with your periods. If this does not help, you may need to be checked for an underlying cause.

Best wsies

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement